# SDR 06FDEA03955

- Difficulty date: November 11, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AGA71703
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT CENTER CARGO COMPT STA 1841 BULKHEAD WEB LT SNRM N00405: EXISTING REPAIR AT CENTER CARGO COMPT STA 1841 BULKHEAD WEB LT EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED PER DELTA ENGINEERING REPAIR/AUTHORIZATION 381015-14, EO 1-5100-7-5001A PT.1 TITLE: "REPAIR CATALOG-MD-11-REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED.  REPAIR CLASSIFIED MINOR PER GMM 6-2-100.
